# SDR ASOA201101372

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 22,173 hours, 19,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BROKEN.  R & R EMERGENCY EXIT SIGN LENS COVER, CHECKS GOODS.  AMM 33-51-13.  DEFER CLEARED, MX NOTIFIED.
